Universidade do Minho  

           
 
  Autenticação/Login
 
Contacts
Site Map
   
  print
 


Publications 

2007

  • Böttcher, A., Karlovich, A., Silbermann, B., "Generalized Krein algebras and asymptotics of Toeplitz determinants", Methods of Functional Analysis and Topology 13, no. 3 (2007), 236-261.
  • Faria F, Oliveira J J, "Global attractivity for scalar differential equations with small delay", J. Math. Anal. Appl. 329 (2007) 1397-1420.
  • Figueiredo, J.F. Rodrigues and L. Santos (Eds): / Free Boundary Problems: theory and applications, / Series: International Series of Numerical Mathematics Vol. 154, Birkhauser Verlag, Basel, 2007
  • Karlovich, A., "Asymptotics of determinants and traces of Toeplitz matrices with symbols in weighted Wiener algebras", Zeitschrift für Analysis und ihre Anwendungen 26 (2007), 43-56.
  • Karlovich, A., "Asymptotics of block Toeplitz determinants generated by factorable matrix functions with equal partial indices", Math. Nachr. 280, no. 9-10 (2007), 1118-1127.
  • Karlovich, A., "Semi-Fredholm singular integral operators with piecewise continuous coefficients on weighted variable Lebesgue spaces are Fredholm", Operators and Matrices 1, no. 3 (2007), 427-444.
  • Karlovich, A., "Asymptotics of Toeplitz determinants generated by functions with Fourier coefficients in weighted Orlicz sequence classes", Proceedings of the 5th Conference on Function Spaces. In: Function Spaces, Contemporary Mathematics 435 (2007), 229-243.
  • Karlovich, A., "Higher order asymptotic formulas for traces of Toeplitz matrices with symbols in Hölder-Zygmund spaces", Proceedings of IWOTA 2005,In: Recent Advances in Matrix and Operator Theory, Operator Theory: Advances and Applications 179 (2007), 185-196.
  • Kremer G, Pandolfi Bianchi M, Soares A J, The effect of the affinity on the equilibrium behavior of a reactive system, 25th International Symposium on Rarefied Gas Dynamics, pp 941-94
  • Mena F C and Tod P, Lanczos potentials and a measure of gravitational entropy in perturbed FLRW models, Classical and Quantum Gravity, 24 (2007) 1733-1745
  • Mena F C, Mulryne D and Tavakol R, Non-linear vector perturbations in a contracting universe, Classical and Quantum Gravity, 24 (2007)  2721-2734
  • Mena F C and Tod P, "Lanczos potentials and gravitational entropy in perturbed FLRW models", in "Proceedings of the Spanish Relativity Meeting 2006", Journal of Physics: Conference Series, vol. 66 (2007) 012019 (4 pages)
  • Mars M, Mena F C and Vera R, Linear perturbations of matched spacetimes: the gauge problem and background symmetries, Classical and Quantum Gravity, 24 (2007) 3673-368
  • Soares, A.J., Oliveira, Filipe, "A non-trivial explicit solution for the 14-velocity Cabannes kinetic model", Nonlinear Analysis TMA, Nonlinear Analysis TMA 67 (2007), pp. 1167-1172
  • Soares, A.J., Bianchi. M. Pandolfi, Kremer, G., "Analysis of the trend to equilibrium of a chemically reacting system", J. Phys. A: Math. Theor. 40 (2007), pp. 2553–2571.

2006

  • A. Karlovich, Higher order asymptotics of Toeplitz determinants with symbols in weighted Wiener algebras, Journal of Mathematical Analysis and Applications, 320 (2006) 944-963.
  • Kremer Gilberto, Pandolfi Bianchi Miriam and Soares Ana Jacinta, A relaxation kinetic model for transport phenomena in a reactive flow, Physics of Fluids, 18 (2006) 037104 1-15
  • G. Kremer, M. Pandolfi Bianchi, Ana Jacinta Soares,
    Closure of the balance laws for gaseous mixtures near chemical equilibrium,
    XIII International Conference WASCOM 2005, 304-309.
  • R. Monaco, M. Pandolfi Bianchi, Ana Jacinta Soares,
    Simulations at Kinetic Scale of Relaxation Models for Slow and Fast Chemical Reactions,
    XIII International Conference WASCOM 2005, 378-389.
  • Filipe Oliveira, Ana Jacinta Soares,
    Global solutions of Boltzmann-type equations with three-body chemical interactions,
    XIII International Conference WASCOM 2005, 414-419.
  • Filipe C. Mena and Malcolm MacCallum, Locally discretely isotropic space-times, Pré-publicação CMAT 2006  
  • Hideo Iguchi, Tomohiro Harada and Filipe C. Mena, Spherically symmetric perfect fluids in area-radial coordinates, in "Albert Einstein Century International Conference", in American Institute of Physics Proceedings, 861, pgs. 6446-6453, Eds. J-M Alimi and A Fuzfa (New York: AIP, 2006)
  • Filipe C. Mena, Non-equivalence of Newtonian and relativistic second order perturbations, in "A Century of Relativity Physics - Proceedings of the Spanish Relativity Meeting 2005 in American Institute of Physics Proceedings, 841, pgs. 639-640, Eds. L Mornas and J Diaz-Alonso (New York: AIP, 2006)
  • Marc Mars, Filipe C. Mena and Raul Vera First order perturbations of the Einstein-Straus model, in "A Century of Relativity Physics - Proceedings of the Spanish Relativity Meeting 2005", in American Institute of Physics Proceedings, 841, pgs. 519-522, Eds. L Mornas and J Diaz-Alonso (New York: AIP, 2006)

2005

  • Caiado, M.I. and Sarychev, A.V.,``Remarks on stability of inverted pendula'', Rendiconti del Seminario Matematico dell'Universitá e del Politecnico di Torino 63 (2005), pp. 333-348.
  • Caiado, M.I. and Sarychev, A., ``On Asymptotic Stabilization of Elastic Systems'', Second International Conference `Physics and Control' (PhysCon 2005), St.Petersburg, Russia, August 2005.
  • Faria, T., Liz, E., Oliveira, J.J., and Trofimchuk, S., ``On a generalized Yorke condition for scalar delayed population models'' Discrete Contin. Dynam. Systems 12 (2005), pp. 481-500.
  • Iguchi, H., Harada, T., and Mena, F., ``Spherically symmetric perfect fluids in area-radial coordinates'', Classical and Quantum Gravity 22 (2005), pp. 841-854.
  • Karlovich, A. and Lerner, A., ``Commutators of singular integrals on generalized $L^p$ spaces with variable exponent'', Publ. Matemátiques, Barcelona 49 (2005), pp. 111--125.
  • Karlovich, A. and Santos, P.A., ``On asymptotics of Toeplitz determinants with symbols of nonstandard smoothness'', Journal of Fourier Analysis and Applications 11 (2005), pp. 43-72.
  • Karlovich, A., ``Algebras of singular integral operators on Nakano spaces with Khvedelidze weights over Carleson curves with logarithmic whirl points'', Pseudodifferential Equations and Some Problems of  Mathematical Physics, Rostov-on-Don, Russia, 2005, pp. 135-142.
  • Filipe C. Mena, Reza Tavakol and Raul Vera, Generalisations of the Einstein-Straus model to cylindrically symmetric settings, in "Proceedings of the Tenth Marcel Grossmann Meeting on General Relativity", edited by M. Novello, S. Perez-Bergliaffa and R. Ruffini, (Singapore: World Scientific, 2005)
  • Monaco, R., Pandolfi Bianchi, M., and Soares, A.J., ``BGK-type models in strong reaction and kinetic chemical equilibrium regimes'',  J. Phys. A.: Math. and General. 38 (2005), pp. 10413-10431.
  • Oliveira, F., ``A class of non-local operators for Vorticity waves'', Applicable Analysis 12 (2005), pp. 1287-1302.
  • Oliveira, F. and Soares, A.J., ``On global solutions to the discrete Boltzmann equations with chemical reactions'', Math. Meth. Appl. Sci. 28 (2005), pp. 1491-1506.

2004

  • Mena, F.C., Nolan, B.C, Tavakol, R., The role of anisotropy and inhomogeneity in Lemaitre-Tolman-Bondi collapse, Physical Review D, vol 70, pp 84030-84039, 2004.
  • Mena, F.C, Tod, P.; Matching non-stationary spatially homogeneous spacetimes with vacuum exteriors, Physical Review D, vol 70; pp 104028-104036, 2004.
  • Oliveira, Filipe, Approximation of the DNLS equation by the cubic nonlinear Schrodinger equation, Proc. Roy. Soc. Edinburgh, Sect. A, vol 134, n. 3, pp 595-607, 2004.
  • Soares,  A.J., Bianchi, M. Pandolfi, Kinetic approach to transport properties of a reactive gas, {\it World Scientific Proceedings of the XII International Conference Wascom}, Singapore, Eds. R. Monaco, S. Pennisi, S. Rionero, T. Ruggeri, pp. 380-385, 2004.

2003

  • Oliveira, Filipe, Stability of the solitons for the one-dimensional Zakharov-Rubenchick equation, Physica D,  175:220-240, 2003.
  • Mena, Filipe, Evolution of second order perturbations in flat dust FLRW, Proceedings of the Spanish Relativity Meeting 2002, pp. 263-266 (Publicaciones de la Universitat de Barcelona), 2003.
  • Mena, Filipe, On modifications of the Einstein-Straus model to Bianchi metrics, Proceedings of the Spanish Relativity Meeting 2001, pg. 343-346 (Berlin: Springer-Verlag), 2003.

 
  © 2017 Universidade do Minho  - Legal Terms  - updated by CMAT Símbolo de Acessibilidade na Web D.